Cottle, R. W.,Nonlinear Programs with Positively Bounded Jacobians, SIAM Journal of Applied Mathematics, Vol. 14, No. 1, 1966.
Cottle, R. W., andDantzig, G. B.,Complementary Pivot Theory of Mathematical Programming, Journal of Linear Algebra and its Applications, Vol. 1, No. 1, 1968.
Eaves, B. C.,The Linear Complementarity Problem in Mathematical Programming, Stanford University, Operations Research House, Technical Report No. 69-4, 1969.
Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Parts I and II, Journal of Optimization Theory and Applications, Vol. 4, Nos. 2–3, 1969.
Karamardian, S.,The Complementarity Problem, Journal of Mathematical Programming (to appear).
Lemke, C. E.,On Complementary Pivot Theory, Mathematics of the Decision Sciences, Edited by G. B. Dantzig and A. E. Veinott, Jr., American Mathematical Society, Providence, Rhode Island, 1968.
Lemke, C. E.,Recent Results on Complementarity Problems, Nonlinear Programming, Academic Press, New York, 1970.
Murty, K. G.,On the Number of Solutions to the Complementary Problem and Spanning Properties of Complementary Cones, Journal of Linear Algebra and Its Applications (to appear).
Habetler, G. J., andPrice, A. L.,Existence Theory for Generalized Nonlinear Complementarity Problems, Journal of Optimization Theory and Applications (to appear).
Hartman, P., andStampacchia, G.,On Some Nonlinear Differential-Functional Equations, Acta Mathematica, Vol. 115, Nos. 3–4, 1966.
Juberg, R. K., andKaramardian, S.,On Variational Type Inequalities (to appear).
Fan, K.,Fixed-Point and Minimax Theorems in Locally Convex Topological Linear Spaces, Proceedings of the National Academy of Science, Vol. 38, No. 2, 1952.
Fan, K.,Extensions of Two Fixed-Point Theorems of F. E. Browder, Mathematische Zeitschrift, Vol. 112, No. 3, 1969.